# SDR SWAA2022020428442

- Difficulty date: December 7, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB FWD UPPER SLIDE SEAL CRACKED / REMOVED AND REPLACED RT STAB FWD UPPER SLIDE SEAL IAW AMM 53-31-31-000-802 & 53-31-31-400-802 56790U 27DEC17
